MAUDE Adverse Event Report: COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC RADIAL ARTERY PRESSURE MONITORING SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Model Number N/A
Medical Device Problem Code Delivered as Unsterile Product (1421)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 06/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: unknown.Pma/510(k) #: pre-amendment.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.
 
Event or Problem Description
It was reported unidentifiable particles were found in the primary packaging of two radial artery pressure monitoring sets from the same lot.The particles were found by a third party distributor.The devices did not make patient contact.
 
Event or Problem Description
No additional information regarding the event has been received since the previous medwatch report was sent.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unchanged, unknown or unavailable.Investigation ¿ evaluation a review of the complaint device photos, complaint history, device history record, and quality control were conducted during the investigation.The device was not returned, but the customer provided photos of the complaint device.A particle of foreign matter is visible within the sealed packaging of the devices.Additionally, a document based investigation evaluation was performed.The device master record showed sufficient controls are in place to address this failure mode, including inspecting all package seals, examining each seal for defects and foreign matter, and ensuring each seal is solid and smooth.A review of the device history record showed no nonconformances.There are no related nonconformances or other complaints from this lot so there is no evidence that nonconforming product exists in house or in the field.Based on the information provided, no returned product, and the results of the investigation, the root cause was traced to manufacturing, specifically a quality control deficiency.The appropriate personnel have been notified.Per the quality engineering risk assessment no further action is required.Cook will continue to monitor for similar complaints.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned, that a death or serious injury occurred, nor that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
RADIAL ARTERY PRESSURE MONITORING SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8768401
Report Number1820334-2019-01630
Device Sequence Number16638629
Product Code DQO
UDI-Device Identifier00827002029262
UDI-Public(01)00827002029262(17)220306(10)9571454
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/06/2022
Device Model NumberN/A
Device Catalogue NumberC-PMS-250-RA
Device Lot Number9571454
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/01/2019
Supplement Date Received by Manufacturer08/07/2019
Initial Report FDA Received Date07/08/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1